# SDR SWAA2022011045662

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vert To Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STAB FRONT SPAR RIGHT FWD FUSELAGE FITTING BORE HAS PITTING ; / [01] REMOVED CORROSION AT VERTICAL STAB. FUSELAGE FRONT SPAR RH SIDE LUG BORE ; REAM HOLE FITTING FWD 1.1195'' AS PER B737 SRM 51-10-02-0G-0.; [02] VERIFIED 1.; [03] NEW BUSHING WAS FABRICATED AND INSTALLED AS PER EA 21-153-03537. BUSHING WAS FABRICATED BY PREMIER AEROSPACE PO- 1748138.; [04] ''PERFORMED EA 21-153-03537. REF. FAULT TTG8Q009DJAZ.'; [05] VERIFIED STEPS 3 AND 4.
